# SDR WRLA96034

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 021932
- Condition: Discharged
- Location: Fwd Accy Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXING OUT, FLIGHT CREW RECEIVED BATTERY CHARGER FAILURE 'ALERT'.  AIR CRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED AIRCRA FT BATTERIES.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
